# SDR DXTA2025063004075

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N379QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500294
- Aircraft time: 8,942 hours, 6,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450LS00
- Part serial: 005278
- Condition: No Test
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: O

## Discrepancy

STANDBY EMERGENCY POWER: AFTER MOVING THE CABIN EMERGENCY LIGHT SWITCH FROM THE OFF POSITION TO ARM, A "EMER LIGHT NOT ARMED" CAS MESSAGE APPEARED.  AFTER NUMEROUS TIMES OF RECYCLING THE SWITCH THE CAS MESSAGE DISAPPEARED. HOWEVER, WHILE IN ROUTE, WE NOTICED THAT THE EMERGENCY LIGHTS IN THE CABIN WERE ILLUMINATED. WE WERE UNABLE TO EXTINGUISH THEM WITH ANY LIGHT SWITCH POSITION OTHER THAN OFF. THEY ARE NORMALLY EXTINGUISHED IN THE ARMED POSITION AS WELL. CORRECTIVE ACTION; REPLACED BOTH EMERGENCY BATTERY PACKS IAW PHENOM 300 AMM 33-52-01. OPS CHECK GOOD.
